On stability of minimal submanifolds in compact symmetric spaces
Compositio Mathematica, Volume 64 (1987) no. 2, p. 157-189
@article{CM_1987__64_2_157_0,
     author = {Ohnita, Yoshihiro},
     title = {On stability of minimal submanifolds in compact symmetric spaces},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {64},
     number = {2},
     year = {1987},
     pages = {157-189},
     zbl = {0634.53041},
     mrnumber = {916480},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__64_2_157_0}
}
Ohnita, Yoshihiro. On stability of minimal submanifolds in compact symmetric spaces. Compositio Mathematica, Volume 64 (1987) no. 2, pp. 157-189. http://www.numdam.org/item/CM_1987__64_2_157_0/

[C-L-N] B-Y. Chen, P-F. Leung and T. Nagano, Totally geodesic submanifolds of symmetric spaces III, preprint.

[Fe] H. Federer, Geometric measure theory, Die Grundlehren der math. Wissenschaften, Band 153, Springer-Verlag, New York (1969). | MR 257325 | Zbl 0176.00801

[F-F] H. Federer and W.H. Fleming, Normal and integral currents, Ann. of Math. 72 (1960) 458-520. | MR 123260 | Zbl 0187.31301

[F1] W.H. Fleming, Flat chains over a finite coefficient group, Trans. Amer. Math. Soc. 121 (1966) 160-186. | MR 185084 | Zbl 0136.03602

[H1] S. Helgason, Totally geodesic spheres in compact symmetric spaces, Math. Ann. 165 (1966) 309-317. | MR 210043 | Zbl 0142.19204

[H2] S. Helgason, Differential Geometry, Lie Groups and Symmetric Spaces, Academic Press, New York, San Francisco, London (1978). | MR 514561 | Zbl 0451.53038

[H-W] R. Howard and S.W. Wei, On the existence and non-existence of stable submanifolds and currents in positively curved manifolds and the topology of submanifolds in Euclidean spaces, preprint.

[K] Y. Kimura, The nullity of compact Kaehler manifolds in complex projective spaces, J. Math. Soc. Japan 29 (1977) 561-580. | MR 482605 | Zbl 0349.53039

[K-N] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, I, II, Wiley-Interscience, New York, (1963, 1969). | Zbl 0119.37502

[K-O-T] S. Kobayashi, Y. Ohnita and M. Takeuchi, On instability of Yang-Mills connections, Math. Z. 193 (1986) 165-189. | MR 856147 | Zbl 0634.53022

[L-S] H.B. Lawson, Jr. and J. Simons, On stable currents and their application to global problems in real and complex geometry, Ann. of Math. 98 (1973) 427-450. | MR 324529 | Zbl 0283.53049

[M-P] W.G. Mckay and J. Patera, Tables of dimensions, indices, and branching rules for representations of simple Lie algebras, Lecture Notes in Pure and Applied Mathematics 69, Marcel Dekker, Inc., New York and Baesel (1981). | MR 604363 | Zbl 0448.17001

[N] H. Naitoh, Totally real parallel submanifolds in P n(C), Tokyo J. Math. 29 (1981) 291-306. | MR 646040 | Zbl 0485.53044

[O1] Y. Ohnita, Stable minimal submanifolds in compact rank one symmetric spaces, Tohoku Math. J. 38 (1986) 199-217. | MR 843807 | Zbl 0594.53037

[O2] Y. Ohnita, Stability of harmonic maps and standard minimal immersions, Tohoku Math. J. 36 (1986) 259-267. | MR 843811 | Zbl 0585.58012

[O-T] Y. Ohnita and H. Tasaki, Uniqueness of certain 3-dimensional homologically volume minimizing submanifolds in compact simple Lie groups, Tsukuba J. Math. 10 (1986) 11-16. | MR 846410 | Zbl 0595.53055

[S-U] J. Sacks and K. Uhlenbech, The existence of minimal immersions of 2-spheres, Ann. of Math. 113 (1981) 1-24. | MR 604040 | Zbl 0462.58014

[S] J. Simons, Minimal varieties in riemannian manifolds, Ann. of Math. 88 (1968) 62-105. | MR 233295 | Zbl 0181.49702

[Ta] T. Takahashi, Minimal immersions of Riemannian manifolds, J. Math. Soc. Japan 18 (1966), 380-385. | MR 198393 | Zbl 0145.18601

[Te1] M. Takeuchi, On the fundamental group and the group of isometries of a symmetric space, J. Fac. Sci. Univ. Tokyo 10 (1964) 88-123. | MR 170983 | Zbl 0196.54605

[Te2] M. Takeuchi, Modern theory of spherical functions (in Japanese), Iwanami, Tokyo, 1975.

[Te3] M. Takeuchi, Stability of certain minimal submanifolds of compact Hermitian symmetric spaces, Tohoku Math. J. 36 (1984) 293-314. | MR 742600 | Zbl 0528.53047

[Ts] H. Tasaki, Certain minimal or homologically volume minimizing submanifolds in compact symmetric spaces, Tsukuba J. Math. 9 (1985) 117-131. | MR 794664 | Zbl 0581.53044

[Wa] N.R. Wallach, Harmonic Analysis on Homogeneous Spaces, Marcel Dekker, Inc., New York (1973). | MR 498996 | Zbl 0265.22022

[We] S.W. Wei, Classification of stable currents in the product of spheres, preprint.